Poncelet Porisms in Hyperbolic Pencils of Circles
Journal for geometry and graphics, Tome 25 (2021) no. 2, pp. 205-225
Cet article a éte moissonné depuis la source Heldermann Verlag
The usual Poncelet porisms deal with polygons which are inscribed into one conic and circumscribed to another conic. A more general form of Poncelet porisms considers polygons whose sides are tangent to more than one conic of a pencil of conics. We shall study the case of poristic triangles inscribed into a circle c1 with sides tangent to two further circles c2, c3 and all three circles shall be contained in a hyperbolic pencil of circles. In order to allow poristic triangle families, the radii and central distances of the circles are subject to certain algebraic relations. The main contribution of this article is to derive these relations for two special cases: In the first case, only proper circles are involved, while in the second case, we allow one circle to shrink to a point. We also pay attention to traces of triangle centers of the poristic families. Finally, we also provide closing conditions for three more types of circle pencils.
Classification :
51M04, 51D30
Mots-clés : Poncelet transverse, hyperbolic pencil of circles, closing condition, point orbit, 3-periodic billiard
Mots-clés : Poncelet transverse, hyperbolic pencil of circles, closing condition, point orbit, 3-periodic billiard
@article{JGG_2021_25_2_JGG_2021_25_2_a4,
author = {R. Alves Garcia and B. Odehnal and D. Reznik },
title = {Poncelet {Porisms} in {Hyperbolic} {Pencils} of {Circles}},
journal = {Journal for geometry and graphics},
pages = {205--225},
year = {2021},
volume = {25},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JGG_2021_25_2_JGG_2021_25_2_a4/}
}
TY - JOUR AU - R. Alves Garcia AU - B. Odehnal AU - D. Reznik TI - Poncelet Porisms in Hyperbolic Pencils of Circles JO - Journal for geometry and graphics PY - 2021 SP - 205 EP - 225 VL - 25 IS - 2 UR - http://geodesic.mathdoc.fr/item/JGG_2021_25_2_JGG_2021_25_2_a4/ ID - JGG_2021_25_2_JGG_2021_25_2_a4 ER -
R. Alves Garcia; B. Odehnal; D. Reznik . Poncelet Porisms in Hyperbolic Pencils of Circles. Journal for geometry and graphics, Tome 25 (2021) no. 2, pp. 205-225. http://geodesic.mathdoc.fr/item/JGG_2021_25_2_JGG_2021_25_2_a4/